# SDR UPS06647394

- Difficulty date: June 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-300
- Aircraft serial: 27747
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 1113T210170SP
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT I/B AFT FLAP HAS 3.5" DENT WITH DELAMINATED.  REPAIRED IAW 51-20-10-2 AND 51-70-10-2R.
